# SDR SCNA20230515152

- Difficulty date: April 17, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR 00187: FCB HAS CRACKED BAFFLE CLIP AT STA 500G FWD L/H SIDE BL 24 (MARKED) - - -RESOLUTION: REMOVED AND REPLACED BAFFLE CLIP AT STA 500G FWD L/H BL 24 IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG #143A7505 ID 109.
